# SDR SWAA2025021186469

- Difficulty date: January 16, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221GF FWD O/B TANG UPPER SKIN IS CRACKED.<[01] FWD FLOOR PANEL 221GF FWD O/B TANG UPPER SKIN WITH CRACK WAS REPAIRED PER SRM 53-00-50-2R-1.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
